Discussions that mention prozac

Thyroid Disorders board


Quote from curlyroller:
i've been taking synthroid for two weeks now, but i am still so depressed i don't know what to do. i don't know what to do. i know that this is physical, but that doesnt help me feel any better.

i know that i need to be patient waiting for the meds to get into my system and work, but i am so messed up emotionally, i don't know how i am going to make it.

can anyone help?

At my worst, I drove myself to the ER crying my eyes out and told the doctor I was afraid I was going to kill myself. The only thing that kept me from doing that was I wanted to see my son grow up. My doc had me on Prozac and Xanax at the same time. Of course, that did nothing for me. I left my dh for three months during that period. It was a very bad situation for me. The roller coaster of emotions was almost unbrearable. I just wanted to lay down and die in my sleep. I felt that if nothing else could be peaceful in my life, at least death should be.
Hang in there. As tough as it seems, you'll make it through this. Once your on meds for a while and they are adjusted to what your body needs, you'll begin to feel better.
Keep coming back here to the boards. Talk to someone about it, a friend or minister. Talking through your feelings and thoughts can help a lot. Use us. We listen and understand. There's not a whole lot that most of us haven't been through on this thyroid board.
If you care to share with us your labs and ranges, we can help you there too.
Barb